# SDR R61A201804270553

- Difficulty date: April 27, 2018
- Submitted: June 27, 2018
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 27,897 hours, 21,756 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 17068851401
- Condition: Broken
- Location: Evac Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EVACUATION SLIDE PARTIALLY DEPLOYED WITH DOOR DISARM. FOUND FLEX CABLE BROKEN. R&R L2 DOOR FLEX CABLE IAW AMM 52-12-40. OPS CHECK L2 DOOR FLEX MECHANISM IAW AMM 52-10-40. R&R L2 DOOR EMERGENCY EVACUATION SLIDE IAW AMM 25-65-01. NO DEFECTS NOTED.
